Fractional chromatic numbers of cones over graphs

Dan Archdeacon, Joan Hutchinson, Atsuhiro Nakamoto, Seiya Negam, Katsuhiro Ota

Research output: Contribution to journalArticlepeer-review

25 Citations (Scopus)

Abstract

We introduce a construction called the cone over a graph. It is a natural generalisation of Mycielski's construction. We give a formula for the fractional chromatic numbers of all cones over graphs, which generalizes that given in [3] for Mycielski's construction.

Original languageEnglish
Pages (from-to)87-94
Number of pages8
JournalJournal of Graph Theory
Volume38
Issue number2
DOIs
Publication statusPublished - 2001 Oct

Keywords

  • Fractional chromatic number
  • Mycielski's construction

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Fractional chromatic numbers of cones over graphs'. Together they form a unique fingerprint.

Cite this